Vol. 301, No. 2, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Optimal decay estimate of strong solutions for the 3D incompressible Oldroyd-B model without damping

Renhui Wan

Vol. 301 (2019), No. 2, 667–701
DOI: 10.2140/pjm.2019.301.667
Abstract

We obtain the decay estimate of the global solution for the 3D incompressible Oldroyd-B model with only dissipation. The decay rate is optimal in the sense that this rate coincides with that of the linear system, which improves upon work by Zhu (J. Funct. Anal. 274:7 (2018) 2039–2060.)

Keywords
Oldroyd-B model, global small solution, integral representation
Mathematical Subject Classification 2010
Primary: 76A05, 76D03
Secondary: 42A38, 42B25
Milestones
Received: 1 February 2018
Accepted: 14 January 2019
Published: 24 October 2019
Authors
Renhui Wan
Institute of Mathematics, School of Mathematical Sciences
Nanjing Normal University
Nanjing
China